RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2001, Volume 42, Number 5, Pages 1012–1017 (Mi smj1401)  

This article is cited in 4 scientific papers (total in 4 papers)

Regularization of one class of difference equations

F. N. Garif'yanov

Kazan State Agricultural Academy

Abstract: We study a linear difference equation in the class of holomorphic solutions vanishing at infinity

Full text: PDF file (154 kB)

English version:
Siberian Mathematical Journal, 2001, 42:5, 846–850

Bibliographic databases:

UDC: 517.929
Received: 27.04.2000
Revised: 04.12.2000

Citation: F. N. Garif'yanov, “Regularization of one class of difference equations”, Sibirsk. Mat. Zh., 42:5 (2001), 1012–1017; Siberian Math. J., 42:5 (2001), 846–850

Citation in format AMSBIB
\Bibitem{Gar01}
\by F.~N.~Garif'yanov
\paper Regularization of one class of difference equations
\jour Sibirsk. Mat. Zh.
\yr 2001
\vol 42
\issue 5
\pages 1012--1017
\mathnet{http://mi.mathnet.ru/smj1401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861630}
\zmath{https://zbmath.org/?q=an:0993.39001}
\transl
\jour Siberian Math. J.
\yr 2001
\vol 42
\issue 5
\pages 846--850
\crossref{https://doi.org/10.1023/A:1011903324590}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172156900004}


Linking options:
  • http://mi.mathnet.ru/eng/smj1401
  • http://mi.mathnet.ru/eng/smj/v42/i5/p1012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. N. Garif'yanov, “Difference equations for functions analytic beyond several squares”, Siberian Math. J., 44:3 (2003), 435–442  mathnet  crossref  mathscinet  zmath  isi
    2. F. N. Garif'yanov, “The summary equation for functions holomorphic in the exterior of a triangle”, Russian Math. (Iz. VUZ), 52:9 (2008), 16–22  mathnet  crossref  mathscinet  zmath
    3. F. N. Garif'yanov, E. V. Strezhneva, “Difference equation for functions analytical outside two squares”, Russian Math. (Iz. VUZ), 62:6 (2018), 1–5  mathnet  crossref  isi
    4. Garif'yanov F.N. Strezhneva E.V., “on a Difference Equation Generated By Two “Close” Squares”, Lobachevskii J. Math., 40:1, SI (2019), 55–59  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:111
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020